A report in Medical News Today outlined some of the dangers or Fosamax:
The following information has been reported related to Fosamax:
— Fosamax causes a rare disease called osteonecrosis of the jaw, (ONJ)
— New cases are cropping up each day where a patient’s jawbone rots and dies
— The American Association of Endondontists issued a statement recommending that dental surgeons should check on whether patients take Fosamax prior to working on their teeth
— Those taking Fosamax should be considered at risk for ONJ
— The Food and Drug Administration has ordered the makers of bisphosphonates to list ONJ in its precautions on package inserts.
— A recent medical article revealed that as many as 38% of patients on bisphosphonates therapy have necrosis of the maxilla, the major bone of the upper jaw.
Furthermore, a number of other side effects and symptoms can occur when using Fosamax, which include:
— Severe digestive reactions including nausea, heartburn, stomach pain, diarrhea, and muscle cramps
— Inflammation, irritation or ulceration of the esophagus
— Chest Pain, heartburn or difficulty swallowing
— Blood clotting disorders
— Dental problems
— Numbness, tight muscles in the face as well as seizures
— Irritability and unusual thoughts or behaviors
Medical News TodayClick Here to read the full story.